gr-qc/9612067


Internal structure of Einstein Yang-Mills black holes


Donets, E.E. (Dubna, JINR) ; Galtsov, D.V. (Moscow State U.) ; Zotov, M.Yu. (Moscow State U.)

Published in: Phys.Rev.
Year: 1997
Vol.: D56
Page No: 3459-3465
Pages: 5

Abstract: Interior solutions for the SU(2) Einstein-Yang-Mills black holes are investigated. It is found that generically the metric does not possess inner Cauchy horizons and infinitely oscillates near the singularity. However, for certain discrete radii of the event horizon exceptional solutions exist with an inner structure of the Schwarzschild (n=1) and/or Reissner-Nordstrom (n=2,3,...) type.

Web-Page: http://www.adsabs.harvard.edu/abs/1997PhRvD..56.3459D; http://link.aps.org/abstract/PRD/V56/P03459/

Total numbers of views: 700
Numbers of unique views: 313
e-proceeding
 Record created 2010-10-27, last modified 2014-01-30


External links:
Download fulltextADSABS
Download fulltextPHRVA-D
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)